Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Does chemical peeling have any side effects ?

hi. i got a chemical peeling done on my face a month back.thereafter my skin got scar like marks below the eye area.i was asked to apply triglow cream to remove the marks...does this have any side effects and will it address the concern?
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response

Thanks for the query

Chemical peels if used in high concentration causes skin to burn and peel. Triglow cream will not address to this issue, it is mainly given for dark circles. However I have not examined you so it is difficult for me to suggest the appropriate cream for you. Kojic Acid can be applied to lighten the scar like marks. I would like you to take a second opinion from another dermat

I hope I was of help

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor